# SDR DHL9980248C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, ABOUT XCW 46.00 BELOW LT WING IS CRACKED DOT 382627.  REMOVED DAMAGED ANGLE AT LT WING XW 46.00 IAW DC-8 SRM 51-1-21 PG 1 PAR 1.  FABRICATED NEW ANGLE .071 2024T3 12 X 6 IAW DC-8 SRM 51-1-4 PG 1 PAR 1.  TREATED & PRIMED PER DC-8.
